Revista Matemática Iberoamericana


Full-Text PDF (164 KB) | Metadata | Table of Contents | RMI summary
Volume 27, Issue 3, 2011, pp. 909–918
DOI: 10.4171/RMI/657

Published online: 2011-12-06

Steiner and Schwarz symmetrization in warped products and fiber bundles with density

Frank Morgan[1], Sean Howe[2] and Nate Harman[3]

(1) Williams College, Williamstown, USA
(2) Universiteit Leiden, Netherlands
(3) University of Massachusetts, Amherst, USA

We provide very general symmetrization theorems in arbitrary dimension and codimension, in products, warped products, and certain fiber bundles such as lens spaces, including Steiner, Schwarz, and spherical symmetrization and admitting density.

Keywords: Steiner symmetrization, Schwarz symmetrization, spherical symmetrization, warped products, fiber bundles, lens spaces, manifolds with density

Morgan Frank, Howe Sean, Harman Nate: Steiner and Schwarz symmetrization in warped products and fiber bundles with density. Rev. Mat. Iberoamericana 27 (2011), 909-918. doi: 10.4171/RMI/657